# SDR 02FDEA00212

- Difficulty date: February 19, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT FIN MID SPAR AT FIN STA 230-231 WORN OUT OF LIMITS AT STR 7.  REMOVED AND REPLACED MIDSPAR PER EA 7-5510-62791.
